Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Controllability of continuous bimodal linear systems

Autor
Ferrer, J.; Pacha, Juan R; Peña, M.
Tipus d'activitat
Article en revista
Revista
Mathematical problems in engineering
Data de publicació
2013-05-01
Volum
2013
Pàgina inicial
1
Pàgina final
14
DOI
https://doi.org/10.1155/2013/342548 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/19661 Obrir en finestra nova
URL
http://www.hindawi.com/journals/mpe/2013/342548/ Obrir en finestra nova
Resum
We consider bimodal linear systems consisting of two linear dynamics acting on each side of a given hyperplane, assuming continuity along the separating hyperplane. We prove that the study of controllability can be reduced to the unobservable case, and for these ones we obtain a simple explicit characterization of controllability for dimensions 2 and 3, as well as some partial criteria for higher dimensions We consider bimodal linear systems consisting of two linear dynamics acting on each side ...
Citació
Ferrer, J.; Pacha, J.; Peña, M. Controllability of continuous bimodal linear systems. "Mathematical problems in engineering", 01 Maig 2013, vol. 2013, p. 1-14.
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric
SD - Sistemes Dinàmics de la UPC

Participants

Arxius